# SDR ASAA2016011014791

- Difficulty date: January 10, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500f-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT SIDE TRANSITION PANEL CORRODED BS 500F-BS 500I.  ACFT GROUNDED.  REMOVED DAMAGE CHANNEL SECTION BS 500F TO 500I IAW SRM 51-40-02,  MATERIAL ID FOR FABRICATION. BAC 1496-444 IAW SRM 53-30-53-01, FIG 2, TABLE 2, FABRICATED NEW SECTION IAW SRM 53-00-53-2R-5, ALODINED & PRIMER IAW SRM 51-20-01, INSTALLED IAW SRM 51-40-02, REMOVED DOT.
